NUROFEN EXPRESS 400MG LIQUID CAPSULES

Nurofen Express 400mg Liquid Capsules provide a 400mg dose of ibuprofen in a single filled capsule.

Product Features

  • Fast, effective pain relief
  • Contains ibuprofen
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, dental pain, period pain, cold & flu symptoms, fever

Available in: 10s, 20s

Product Description

Nurofen Express 400mg Liquid Capsules are rapidly absorbed. These extra strength capsules help to provide effective relief from pain

Ibuprofen 400mg. Contains: sorbitol, ponceau 4R, potassium hydroxide 50% solution (E525). Please see product leaflet for full list of ingredients.

For oral administration and short term use only

• Adults and children from 12 years: Take 1 capsule with water, up to 3 times a day as required. Leave at least 4 hours between doses (maximum 3 tablets in 24 hours).

• Do not give Nurofen Express 400mg Liquid Capsules to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.

• For detailed dosing instructions please refer to the product leaflet.

Do Not Take if You:
• Have (or have had two or more episodes of ) a stomach ulcer, perforation or bleeding
• Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers
• Are taking other NSAID pain killers or aspirin with a daily dose above 75mg
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taken ibuprofen, aspirin or similar medicines 
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs
• Have severe liver or kidney problems
• Have heart problems, high blood pressure or blood coagulation disorder
• Have breathing difficulties
• Are in the last of 3 months of pregnancy
• Are under 12 years old
• For detailed warnings, please refer to the product leaflet